# SDR MALA060291

- Difficulty date: April 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 18,337 hours, 20,030 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ipd
- Part number: NH24668153
- Condition: Unknown
- Location: Rt Eng Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MSP, THE RT ENGINE AIR INTAKE HEAT WAS FOUND TO BE OPERATING ABNORMALLY.  THE CREW RETURNED TO MSP WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RT INLET PROTECTION DEVICE (BIRD CATCHER) P/N NH24668-153.
